# SDR AALA202507294543

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 25,339 hours, 10,141 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE AT ZERO. MAINTENANCE  TRIED TO SERVICE IT AND WOULD NOT HOLD PRESSURE, SUSPECT BAD SCHRADER VALVE. REPLACED SCHRADER VALVE AND SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED WITH NO LEAKS NOTED.
